# SDR USAASB09001

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT MAINTENANCE REPORTED THE EMERGENCY PATH LIGHT AT SEAT 5C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT 5C. OPERATIONAL CHECK GOOD.
